MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.genhosppsych.2015.06.010

Медицинская библиотека · General hospital psychiatry · 2015

Stuttering priapism associated with topiramate.

Manjunatha Narayana, Benegal Vivek

Клинический случайСтатьяПеревод в очереди

Аннотация

OBJECTIVES

Priapism, or prolonged penile erection in the absence of sexual stimulation, may be a medical emergency. Many medications including antianxiety, antidepressants and antipsychotics have been implicated. This paper presents a case of priapism associated with topiramate use.

METHODS

This is a description of case report where topiramate was prescribed as anticraving medication in a patient with alcohol dependence. Episodic priapism developed soon after topiramate was prescribed. The severity of priapism reduced with reduction of dosage and disappeared with its discontinuation.

RESULTS

Reversible priapism (stuttering subtype) is associated with topiramate.

CONCLUSIONS

This is the first report of priapism associated with topiramate in the scientific literature.

Для цитирования: Manjunatha Narayana, Benegal Vivek. Stuttering priapism associated with topiramate.. General hospital psychiatry. 2015. DOI: 10.1016/j.genhosppsych.2015.06.010.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.